# SDR CA051021003

- Difficulty date: October 21, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 757-200 SERIES
- Aircraft time: 48,253 hours, 4 cycles
- Engine: Rroyce RB211535E437
- System (JASC): 5697 · Window System Wiring
- Part: Terminal
- Part number: 35108
- Condition: Damaged
- Location: Cct Breaker
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING VISUAL INSPECTION, NOTICED DISCOLORATION ON FASTON TERMINAL AND INSULATION ON WIRE NR W1272-2001R-12 AT CIRCUIT BREAKER C-0392, TERMINAL B2.  R1 WINDOW HEAT CIRCUIT BREAKER, NO FAULTS WERE REPORTED ON THE FUNCTIONING OF WINDOW HEAT.  TERMINAL REPLACED IAW BOEING SWPM 20-30-11, AND WINDOW HEAT FUNCTION TESTED IAW AMM 30-41-00.
